# SDR N52908082011

- Difficulty date: August 6, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N529VA
- Make and model: Airbus A319-112
- Aircraft serial: 3684
- Aircraft time: 10,811 hours, 3,426 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20195162
- Condition: Separated
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MLG TIRE TREAD SEPARATED,  FOUND THAT TIRE SEPARATION OCCURRED DURING TAXI/TAKEOFF WITH NO IMPACT ON THIS FLIGHT OR FAULTS ASSOCIATED WITH THIS DAMAGE IN FLIGHT.
